Discussion in 'Politics & Religion' started by bigarrow, Feb 11, 2012.
sorry for the misspell "Religious"
You misspelled website too.
I'm hopped up on pain pills at the moment. But the real question should be why doesn't spell check work.
Sight is not a misspelling in and of itself, I guess.
Ouch. Hope you're ok.
Those things goof me up too when I had to take them. I was taking Dilaudid for awhile (20 times stronger than morphine, 8 times stronger than heroin) and simply could not function in any capacity as a human being. Fun for the first day, sucked after that. Worse than death in a sense.
What happened to you to warrant such strong medications? Of course, if it's too personal, no problem?
I got a resistant staph infection and I'm allergic to anything that could kill it, Penicillin, Vancomycin etc.
The allergy was unknown until they tried to give me Vancomycin IV infusion and I got anaphylaxis and had cardiac collapse in the infusion clinic. Not exactly a heart attack but the heart just stops working and the body shuts down.
Scared the crap out me too lol. You know its bad when a hospital has to call an ambulance to take you to...another hospital.
There is a new antibiotic called Zyvox and that took care of it but it was $50.00 per pill and I had to take one twice a day. My insurance paid for it though.
Pretty scary stuff, hope you have fully recovered?
Separate names with a comma.